MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER

PIONEER SURGICAL TECHNOLOGY NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE; BONE VOID FILLER
Model Number 90-300-25504
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Our distribution partner surgalign reported the following "possible small dural tear; performed midline incision centered over l3-4; partial laminectomy & did not see further spinal fluid.Placed muscle over defect along with thrombin, gelfoam and tisseel fibrin glue.Pt kept flat for 36hrs then slowly elevate hob.".
 
Additional Manufacturer Narrative
The device remains in patient and is not available for investigation.A dhr review was performed and the device was manufactured to specifications.This report will be updated should this information become available at a later date.

Brand Name
NANOSS 3D ADVANCED BONE GRAFT SUBSTITUTE
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
casey sumlin
375 river park circle
marquette, MI 49855
MDR Report Key15685676
Report Number1833824-2022-00137
Device Sequence Number6497634
Product Code MQV
UDI-Device Identifier00846468049546
UDI-Public(01)00846468049546(17)231007(10)416804
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number90-300-25504
Device Catalogue Number90-300-25504
Device Lot Number416804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown